MathSciNet Relay Station
MathSciNet bibliographic data
MR1358482 (96k:20011) 20C15 (16N20)
Isaacs, I. M. Characters of groups associated with finite algebras. J. Algebra 177 (1995), no. 3, 708–730.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement